# SDR UPS98826016

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D/CK, LWR FWD CARGO COMPT STA 300.000 LONGERON 29 LEFT TO 28L.  CORRODED BATH TUB FITTING.  REMOVED CORRODED FITTING, FABRICATED REPAIR ANGLES AND CUT NEW FITTING IAW DC8 SRM 53 2 0.  DRILLED NEW FITTING AND REPAIR ANGLES IAW DC8 SRM 53 2 0.  ALODINED AND PRIMED IAW DC8 SRM 51 1 8.  INSTALLED REPAIR ANGLES AND NEW FITTING IAW DC8 SRM 53 2 0 AND 51 1 20D.
